Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2005, Volume 78, Issue 4, Pages 634–637
DOI: https://doi.org/10.4213/mzm2626
(Mi mzm2626)
 

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Sublacunary Sequences and Winning Sets

N. G. Moshchevitin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Full-text PDF (251 kB) Citations (5)
References:
Received: 14.03.2005
English version:
Mathematical Notes, 2005, Volume 78, Issue 4, Pages 592–596
DOI: https://doi.org/10.1007/s11006-005-0161-5
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: N. G. Moshchevitin, “Sublacunary Sequences and Winning Sets”, Mat. Zametki, 78:4 (2005), 634–637; Math. Notes, 78:4 (2005), 592–596
Citation in format AMSBIB
\Bibitem{Mos05}
\by N.~G.~Moshchevitin
\paper Sublacunary Sequences and Winning Sets
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 634--637
\mathnet{http://mi.mathnet.ru/mzm2626}
\crossref{https://doi.org/10.4213/mzm2626}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2226739}
\zmath{https://zbmath.org/?q=an:1151.11335}
\elib{https://elibrary.ru/item.asp?id=9155903}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 592--596
\crossref{https://doi.org/10.1007/s11006-005-0161-5}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000233144200033}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144444003}
Linking options:
  • https://www.mathnet.ru/eng/mzm2626
  • https://doi.org/10.4213/mzm2626
  • https://www.mathnet.ru/eng/mzm/v78/i4/p634
  • This publication is cited in the following 5 articles:
    1. Mance B., “on the Hausdorff Dimension of Countable Intersections of Certain Sets of Normal Numbers”, J. Theor. Nr. Bordx., 27:1 (2015), 199–217  crossref  mathscinet  zmath  isi  scopus  scopus
    2. N. G. Moshchevitin, “A note on badly approximable affine forms and winning sets”, Mosc. Math. J., 11:1 (2011), 129–137  mathnet  crossref  mathscinet
    3. N. G. Moshchevitin, “Khintchine's singular Diophantine systems and their applications”, Russian Math. Surveys, 65:3 (2010), 433–511  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Broderick R., Bugeaud Ya., Fishman L., Kleinbock D., Weiss B., “Schmidt's game, fractals, and numbers normal to no base”, Math. Res. Lett., 17:2 (2010), 307–321  crossref  mathscinet  zmath  isi
    5. N. G. Moshchevitin, “Density modulo 1 of lacunary and sublacunary sequences: application of Peres–Schlag's construction”, J. Math. Sci., 180:5 (2012), 610–625  mathnet  crossref  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:380
    Full-text PDF :231
    References:60
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025